American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Davide Penazzi. One-basedness and reductions of elliptic curves over real closed fields. Trans. Amer. Math. Soc. 367 (2015) 1827-1845.
Abstract, references, and article information   
View Article: PDF

[2] M. Malliaris and S. Shelah. Regularity lemmas for stable graphs. Trans. Amer. Math. Soc. 366 (2014) 1551-1585.
Abstract, references, and article information   
View Article: PDF

[3] Itay Kaplan, Alf Onshuus and Alexander Usvyatsov. Additivity of the dp-rank. Trans. Amer. Math. Soc. 365 (2013) 5783-5804.
Abstract, references, and article information   
View Article: PDF

[4] Ehud Hrushovski, Anand Pillay and Pierre Simon. Generically stable and smooth measures in NIP theories. Trans. Amer. Math. Soc. 365 (2013) 2341-2366.
Abstract, references, and article information   
View Article: PDF

[5] Darío García, Alf Onshuus and Alexander Usvyatsov. Generic stability, forking, and \th-forking. Trans. Amer. Math. Soc. 365 (2013) 1-22.
Abstract, references, and article information   
View Article: PDF

[6] Michael C. Laskowski and S. Shelah. A trichotomy of countable, stable, unsuperstable theories. Trans. Amer. Math. Soc. 363 (2011) 1619-1629. MR 2737280.
Abstract, references, and article information   
View Article: PDF

[7] Itaï Ben Yaacov and Alexander Usvyatsov. Continuous first order logic and local stability. Trans. Amer. Math. Soc. 362 (2010) 5213-5259. MR 2657678.
Abstract, references, and article information   
View Article: PDF

[8] Krzysztof Krupinski. Some model theory of Polish structures. Trans. Amer. Math. Soc. 362 (2010) 3499-3533. MR 2601598.
Abstract, references, and article information   
View Article: PDF

[9] Dugald Macpherson and Charles Steinhorn. One-dimensional asymptotic classes of finite structures. Trans. Amer. Math. Soc. 360 (2008) 411-448. MR 2342010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tristram de Piro and Byunghan Kim. The geometry of 1-based minimal types. Trans. Amer. Math. Soc. 355 (2003) 4241-4263. MR 1990585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. Bouscaren and F. Delon. Groups definable in separably closed fields. Trans. Amer. Math. Soc. 354 (2002) 945-966. MR 1867366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ludomir Newelski. Small profinite structures. Trans. Amer. Math. Soc. 354 (2002) 925-943. MR 1867365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John Baldwin and Michael Benedikt. Stability theory, permutations of indiscernibles, and embedded finite models. Trans. Amer. Math. Soc. 352 (2000) 4937-4969. MR 1776884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zoé Chatzidakis and Ehud Hrushovski. Model theory of difference fields . Trans. Amer. Math. Soc. 351 (1999) 2997-3071. MR 1652269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Andreas Baudisch. A new uncountably categorical group. Trans. Amer. Math. Soc. 348 (1996) 3889-3940. MR 1351488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ludomir Newelski. On $U$-rank $2$ types . Trans. Amer. Math. Soc. 344 (1994) 553-581. MR 1142779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John T. Baldwin. An almost strongly minimal non-Desarguesian projective plane . Trans. Amer. Math. Soc. 342 (1994) 695-711. MR 1165085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Bradd Hart, Sergei Starchenko and Matthew Valeriote. Vaught's conjecture for varieties . Trans. Amer. Math. Soc. 342 (1994) 173-196. MR 1191612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. H. Lachlan. Complete coinductive theories. II . Trans. Amer. Math. Soc. 328 (1991) 527-562. MR 1014253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David Marker. Semialgebraic expansions of ${\bf C}$ . Trans. Amer. Math. Soc. 320 (1990) 581-592. MR 964900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. H. Lachlan. Complete coinductive theories. I . Trans. Amer. Math. Soc. 319 (1990) 209-241. MR 957082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ehud Hrushovski. Totally categorical structures . Trans. Amer. Math. Soc. 313 (1989) 131-159. MR 943605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. III . Trans. Amer. Math. Soc. 309 (1988) 469-476. MR 943306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Steven Buechler. Coordinatization in superstable theories. II . Trans. Amer. Math. Soc. 307 (1988) 411-417. MR 936825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Anand Pillay and Mike Prest. Modules and stability theory . Trans. Amer. Math. Soc. 300 (1987) 641-662. MR 876470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] G. Cherlin and A. H. Lachlan. Stable finitely homogeneous structures . Trans. Amer. Math. Soc. 296 (1986) 815-850. MR 846608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] L. A. S. Kirby and A. Pillay. Weakly definable types . Trans. Amer. Math. Soc. 295 (1986) 547-563. MR 833696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. I . Trans. Amer. Math. Soc. 295 (1986) 565-592. MR 833697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Julia F. Knight, Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. II . Trans. Amer. Math. Soc. 295 (1986) 593-605. MR 833698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Daniel Lascar. Les groupes $\omega$-stables de rang fini . Trans. Amer. Math. Soc. 292 (1985) 451-462. MR 808731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2